# SDR IXXA05SMN161S

- Difficulty date: August 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING NR 4 VANE FLAP LWR SKIN DELAMINATED.  REMOVED AND REPLACED NR 4 FLAP VANE (LT WING) IN REPAIRED CONDITION IAW DC8 MM 27-51-14 PAGE 201-202.
